# SDR SWIA202054733

- Difficulty date: November 12, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 17290001
- Condition: Crazed
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR WINDOW IS BADLEY CRAZED.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED GALLEY SERVICE DOOR WINDOW, IAW CRJ-700 AMM.
